# SDR CALA2017111104030

- Difficulty date: November 11, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 75,529 hours, 30,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT POWER SUPPLY 11WL FAILED AN OPS CHECK.   REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY 11WL IAW AMM 33-51-38-000-001-A, AND 33-51-38-400-001-A.   PERFORMED AN OPS CHECK,  NO DEFECTS NOTED.
